# SDR DALA2022121308029

- Difficulty date: December 11, 2022
- Submitted: December 13, 2022
- Operation: Air carrier
- Aircraft: N324US
- Make and model: Airbus A320-211
- Aircraft serial: 273
- Aircraft time: 85,643 hours, 39,412 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Condition: Cracked
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3224 FUSELAGE / BULKHEADS / FR35 AT STGR30LH / CRACKS SECTION III INSPECTION. CORRECTIVE ACTION: ACCOMPLISHED ERA ER/A 599118-14 REV A SECTION III. (2534904)
